Quasetrivial and nearly quasitrivial distributive goupoids and semigroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 25-44
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1978_19_2_a5,
author = {Je\v{z}ek, J. and Kepka, Tom\'a\v{s}},
title = {Quasetrivial and nearly quasitrivial distributive goupoids and semigroups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25--44},
year = {1978},
volume = {19},
number = {2},
zbl = {0391.20054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a5/}
}
TY - JOUR AU - Ježek, J. AU - Kepka, Tomáš TI - Quasetrivial and nearly quasitrivial distributive goupoids and semigroups JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1978 SP - 25 EP - 44 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a5/ LA - en ID - AUCMP_1978_19_2_a5 ER -
Ježek, J.; Kepka, Tomáš. Quasetrivial and nearly quasitrivial distributive goupoids and semigroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 25-44. http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a5/